# SDR FDEA201006172043

- Difficulty date: June 17, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: ACA0012539541
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR HINGE IS CORRODED. REPLACED HINGE SECTION P/N ACA 0012-539 AND P/N ACA 0012-541 IAW SRM 51-31-01, VOL II.  REMOVED CORROSION ON HINGE SECTION P/N ACA 0012-543 AND FOUND TO BE IN LIMITS IAW SRM 52-10-00, FIG 8, VOL I.  REMOVED CORROSION ON HINGE SECTION  P/N ACA 0012-545 AND FOUND TO BE IN LIMITS IAW SRM 52-10-00, FIG 8, VOL I.  ALODINED AND PRIMED -543 AND -545 HINGE SECTIONS IAW SRM 51-21-01, VOL I.  REMOVED AND REINSTALLED CENTER CARGO DOOR IAW AMM 52-32-04-2.
